# SDR SWAA2015122847432

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 71,585 hours, 59,213 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 6546452
- Part serial: MA4293
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 GND SPOILER INBD LUG BROKEN.  R & R SPOILER ASSEMBLY IAW MM.
